Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 8742897, 9 pages
https://doi.org/10.1155/2017/8742897
Research Article

Efficient Approximation of the Labeled Multi-Bernoulli Filter for Online Multitarget Tracking

College of Mechanical and Electrical Engineering, Harbin Engineering University, Harbin, Heilongjiang, China

Correspondence should be addressed to Liang Ma; moc.liamtoh@01116110xllm

Received 4 March 2017; Revised 26 May 2017; Accepted 1 June 2017; Published 20 July 2017

Academic Editor: Huanqing Wang

Copyright © 2017 Ping Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ping Wang, Liang Ma, and Kai Xue, “Efficient Approximation of the Labeled Multi-Bernoulli Filter for Online Multitarget Tracking,” Mathematical Problems in Engineering, vol. 2017, Article ID 8742897, 9 pages, 2017. https://doi.org/10.1155/2017/8742897.